# SDR 97FDEA00056

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 66133951
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  0687  010.  WHILE WORKING CUSTOMER CARD NR 0083 FOUND CORROSION ON CHORD BS 219, LBL 26, WL 173.  REMOVED OLD CHORD, FABRICATED NEW CHORD PARTS, ALODINED, PRIMED I.A.W. FED-EX SRM 51-40-4.  REPAIRED WEB BY FABRICATING WEB REPAIR PLATE I.A.W. FED-EX SRM 51-40-2 AND INSTALLED AT BS 219, LBL 26, WL 173.
